# SDR UPS98827956

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 56155309
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, A/C COMPT FS 8 AT LONG 28R, THE VERTICAL STIFFENER IS CORRODED.  REMOVED, FABRICATED AND REPLACED VERTICAL STIFFENER IAW DWG 5615530 AND SRM 51-1-21 AND 51-1-20D.
